# SDR QXEA2019021800075

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 9,272 hours, 9,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ditching Dam
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DITCHING DAM DOOR AT MCD DROPPED APPROX 1 INCH DURING FLIGHT. REMOVED FROM SERVICE. C/W OPS CHECK OF MCD DITCHING DAM PER AMM 25-62-01-710-801. OPS CHECK GOOD. DITCHING DAM SECURE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
